# SDR RRXA991478

- Difficulty date: September 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A POST-FLIGHT, FOUND RIGHT WING INBOARD AILERON HINGE FITTING CRACKED BEYOND LIMITS.  REMOVED CRACKED FITTING, RECEIVED NEW FITTING AND INSTALLED IAW DC-8 MM CHAPTER 57.  OPERATIONS CHECKS GOOD.
